Low Body Temp, but Feel Very Hot

Discuss Low Body Temp, but Feel Very Hot at the Men's Health Forum; It has been about two years, but I used to visit this forum quite often. I have been on TRT ...

Go Back   MESO-Rx > Medicine > Men's Health Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 04-15-2008, 03:03 AM
Junior Member
 
Join Date: May 2005
Posts: 20
Default Low Body Temp, but Feel Very Hot

It has been about two years, but I used to visit this forum quite often.

I have been on TRT for about 5 years after I feel ill for no apparent reason. A Dr. finally diagnosed me with hemochromatosis and put me on TRT since me T was falling. Later I was told by a researcher, who seemed brilliant, that I probably didn't have hemochromatosis but rather some kind of autoimmune disease. Unfortunately, some problems arose in life and now I am broke and I haven't been able to go back.

In any case, my symptoms have largely been the following:

1) no libido (90% of the time). I have done everything on this subject including T, HCG and Arimidex. Unfortunately, there is no rhyme or reason as to why it comes and goes.

2) fatigue and foggy brain: fairly chronic, but it sometimes subsides.

3) weakness across body and pain in calves

4) Terrible eczema across back, face legs, everywhere. I have never had this problem before.

5) Hepatitis B positive despite a previous vaccination!

6) Uneven personality. I feel like a dead man walking and joy is often gone from my life.

7) Very hot body to the touch. My skin often feels like its on fire. Other times its freezing.

8) Difficult to lose weight even when T level is high normal

Recently, because I always feel so hot (don't think its hot flashes with 1mg Arimidex 4x week and only 100mg T/week) I started to take my temperature with a thermometer. I was shocked that my temperature in the morning was 95.8! On other days it will be 96.1. Through the day it will rise to about 97.1 on a good day. Other days it will rise to only 96.8.

I had some tests:

TSH 1.271 uiU/ML range: .35-5.5
T4 7.6 ug/dl 4.5-12.0
T3 Uptake 34% range: 24-39
Free Thyroxine Index: 2.6 range 1.2-4.9

Any ideas on what to do?

Thanks,

Steel
Reply With Quote
  #2  
Old 04-15-2008, 11:07 AM
Veteran Member
 
Join Date: Mar 2005
Posts: 7,271
Default Re: Low Body Temp, but Feel Very Hot

I don't know anyone that can take 1mg. of Arimidex at anytime with out it driving your Estradiol to low. Most do 1/4 of a 1 mgs pill every 3 days and do good. Your driving your Estradiol to low stop taking it. Let your levels come back up you will know when they are back up you will start getting night time and morning wood the kind that wake you up. Your taking 1mg. 4x's a week this is dam nuts. The day you get your wood back go back on it but do .25mgs every 3 days is your wood stops then your still doing to much and need to try it every 4 days.

How long have you been doing this I pray not to long.
Quote:
Originally Posted by Private Steel View Post
It has been about two years, but I used to visit this forum quite often.

I have been on TRT for about 5 years after I feel ill for no apparent reason. A Dr. finally diagnosed me with hemochromatosis and put me on TRT since me T was falling. Later I was told by a researcher, who seemed brilliant, that I probably didn't have hemochromatosis but rather some kind of autoimmune disease. Unfortunately, some problems arose in life and now I am broke and I haven't been able to go back.

In any case, my symptoms have largely been the following:

1) no libido (90% of the time). I have done everything on this subject including T, HCG and Arimidex. Unfortunately, there is no rhyme or reason as to why it comes and goes.

2) fatigue and foggy brain: fairly chronic, but it sometimes subsides.

3) weakness across body and pain in calves

4) Terrible eczema across back, face legs, everywhere. I have never had this problem before.

5) Hepatitis B positive despite a previous vaccination!

6) Uneven personality. I feel like a dead man walking and joy is often gone from my life.

7) Very hot body to the touch. My skin often feels like its on fire. Other times its freezing.

8) Difficult to lose weight even when T level is high normal

Recently, because I always feel so hot (don't think its hot flashes with 1mg Arimidex 4x week and only 100mg T/week) I started to take my temperature with a thermometer. I was shocked that my temperature in the morning was 95.8! On other days it will be 96.1. Through the day it will rise to about 97.1 on a good day. Other days it will rise to only 96.8.

I had some tests:

TSH 1.271 uiU/ML range: .35-5.5
T4 7.6 ug/dl 4.5-12.0
T3 Uptake 34% range: 24-39
Free Thyroxine Index: 2.6 range 1.2-4.9

Any ideas on what to do?

Thanks,

Steel
__________________
Don't believe anything you hear and only half of what you see.
Phil
Reply With Quote
Sponsored Links
  #3  
Old 04-15-2008, 12:22 PM
Junior Member
 
Join Date: May 2005
Posts: 20
Default Re: Low Body Temp, but Feel Very Hot

Phil,

Thanks for the advice on the Arimidex. I have not been following that protocol for very long because it's so expensive. But its what the Dr. ordered. I will try your method this week.

One of my big concerns is the amount of eczema I have. I take a strong corticosteriod to treat this problem and really lather it across my body. Can this type of product cause problems with the adrenals?

In any regard, my loss of libido, energy and foggy mind started before I need the strong steriod cream, so I am sure something else is wrong. Just not sure what it is.

Steel
Reply With Quote
  #4  
Old 04-15-2008, 01:34 PM
Veteran Member
 
Join Date: Apr 2006
Posts: 2,790
Default Re: Low Body Temp, but Feel Very Hot

Quote:
Originally Posted by Private Steel View Post
Phil,

Thanks for the advice on the Arimidex. I have not been following that protocol for very long because it's so expensive. But its what the Dr. ordered. I will try your method this week.

One of my big concerns is the amount of eczema I have. I take a strong corticosteriod to treat this problem and really lather it across my body. Can this type of product cause problems with the adrenals?

In any regard, my loss of libido, energy and foggy mind started before I need the strong steriod cream, so I am sure something else is wrong. Just not sure what it is.

Steel
Yest you can get adrenal problem taking strong corticosteriod.

To what Phil said, I would add that it may take more than a month before yor rebuilt your E2.

You need good (short) list for blood test and do it often.
Also long list, and do it once a year or two.

.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:35 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.